# SDR GUUA93952121108B

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 27,506 hours, 36,315 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT AFT EMERGENCY EXIT INTERIOR AND EXTERIOR HANDLES HARD TO OPERATE.  LUBRICATED RT AFT EMERGENCY EXIT HANDLES.  OPS CHECK GOOD.
